Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Done surgery for hip fracture. Swollen leg, hip, ankle, foot. Have hematoma in peritoneal area. What can be done?

My husband fractured his hip 4 weeks ago, had surgery, was doing fine after 1 week, then overnight, he couldn't use his leg (hip affected). We were told he had a huge hematoma in the peritoneal area, and it was pressing on the femoral nerve. His leg, hip, ankle and foot are extremely swollen. The surgery itself went well, but the after effects are scaring me. What can we do?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The large hematoma compressing the nerves and vessels with a large swelling of the leg is a worrisome finding. It is suggestive of an active internal bleeding. You should consult your surgeon immediately.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 26 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor